Author Topic: New Here  (Read 1891 times)

[Buddie]

New Here
« on: July 14, 2010, 02:09:34 pm »
Hi,

Looking forward to supporting and getting support from everyone here on BenzoBuddies.    I am currently water titrating off ativan, since July/09 and plan to be finished the end of August this year.   I used to take up to 1.25 mg (though in years past i had been prescribed up to 3 mg) a day.    I have alot of withdrawal symptoms and hope to talk/support others through this process and even beyond the last day of taking my last of the medication.   I have been on ativan since 2000.  Look forward to getting to know you all.
Diana
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New Here
« Reply #1 on: July 14, 2010, 02:15:35 pm »
Hello Diana Welcome to BenzoBuddies!

We're happy you've joined us today, we're here to offer you support and thank you for volunteering to give it as well!  It sounds like you're doing a great job of getting off the Ativan, titrating I've heard is a pretty smooth way to do it.  Of course, not many of us get out of this without suffering with the withdrawal symptoms, so we'll help you out all we can.

Be sure to ask questions, we're here to help. :)

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New Here
« Reply #2 on: July 14, 2010, 05:04:07 pm »
Hi Diana, I am doing the same thing, I am water titrating off of 1mg of Ativan.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New Here
« Reply #3 on: July 14, 2010, 05:05:58 pm »
Hello Diana
and Welcome to BB. I am an Ativan user ( almost 2 and a half years now) and I am in the process of tapering this drug. I have had a lot of problems with it and I can certainly share with you my experience . Here you will find lots of information , great people to meet and discuss your progress and plenty of support for when things get rough. Glad to have you here .
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New Here
« Reply #4 on: July 14, 2010, 09:10:04 pm »
Welcome, Diana.

I'm another ativan survivor. I tapered off 3mg/day in 2008 using the dry cutting method and have been all healed up (except for tinnitus) for a long time.  It was one of the hardest things I've ever done but so worth it.  Congratulations on being at the end of a year-long taper.  I know you are going to be glad not to have to think about the stinkin' pill any more.  ;)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New Here
« Reply #5 on: July 14, 2010, 09:23:10 pm »
Hi Diana,

Welcome to BB  :)

I look forward to seeing you around the forum and I wish you all the best with the remainder of your taper,
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.